RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 1  


Distribution of zeros of the function $\zeta(s)$ in a neighborhood of the critical line
L. V. Kiseleva
3
Pseudo-$K$-theories modulo $p$ and higher Milnor operations
A. V. Pajitnov
12
Extremal extension of a finitely additive measure
S. A. Malyugin
25
Harmonics on a finite projective space
E. E. Petrov
31
Averaging operator in the $L_p$ spaces for $0<p<1$
B. E. Batyrov, V. I. Burenkov
38
A basis in the space of solutions of a convolution equation
V. V. Napalkov
44
Summability to $+\infty$ of series in Haar subsystems
N. B. Pogosyan
56
Nonregular variational equations along quasiperiodic solutions of Hamiltonian systems
V. M. Koltyzhenkov
62
A class of linear positive operators
R. S. Makin
71
Stochastic stability test for the highest Lyapunov exponent
Nguyen Dinh Cong
82
Superposition measurability of multivalued functions
V. Z. Tsalyuk
98
Euclidean planes in three-dimensional manifolds of nonpositive curvature
S. V. Buyalo
103
Strict regularity of a separable Fréchet space that does not have nuclear Köthe quotient
D. N. Zarnadze
115
Homological dimension and the Mayer–Vietoris sequence
B. L. Okun'
125
Locally Ramsey properties of graphs
S. G. Sal'nikov
133
Centers of triangulated graphs
V. D. Chepoi
143

Brief Communications
Letter to the editor
Yu. I. Sapronov
152

Misprints
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019